TEST

, Volume 23, Issue 1, pp 195–218

The Bickel–Rosenblatt test for continuous time stochastic volatility models

Original Paper

DOI: 10.1007/s11749-013-0347-1

Cite this article as:
Lin, LC., Lee, S. & Guo, M. TEST (2014) 23: 195. doi:10.1007/s11749-013-0347-1
  • 148 Downloads

Abstract

In this paper, we consider the Bickel–Rosenblatt test for continuous time stochastic volatility models. The test is constructed based on discretely observed samples by measuring integrated squared deviations between the nonparametric kernel density estimate from the observations and a parametric fit of the density. It is shown that under the null, the proposed test is asymptotically normal. To evaluate the proposed test, a simulation study is performed for illustration.

Keywords

Bickel–Rosenblatt testGoodness-of-fitStochastic volatility models

Mathematics Subject Classification

60M02

Copyright information

© Sociedad de Estadística e Investigación Operativa 2013

Authors and Affiliations

  1. 1.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan
  2. 2.Department of StatisticsSeoul National UniversitySeoulSouth Korea